Special Lagrangian submanifolds with isolated conical singularities. III. Desingularization, the unobstructed case
This is the third in a series of five papers math.DG/0211294, math.DG/0211295, math.DG/0302356, math.DG/0303272 studying compact special Lagrangian submanifolds (SL m-folds) X in (almost) Calabi-Yau m-folds M with singularities x_1,...,x_n locally modelled on special Lagrangian cones C_1,...,C_n in C^m with isolated singularities at 0. Readers are advised to begin with the final paper math.DG/0303272 which surveys the series, gives examples, and applies the results to prove some conjectures. ...Expand abstract
- Annals of Global Analysis and Geometry 26 (2004), 1-58.
- Publication date:
- Source identifiers:
- Copyright date:
- 54 pages. (v2) new reference, changed notation
If you are the owner of this record, you can report an update to it here: Report update to this record